# SDR SWAA2021110540184

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737*
- Aircraft serial: 29824
- Aircraft time: 65,722 hours, 38,786 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 194E HAS 2(EA) FASTENER HOLES ELONGATED ; / [01] CW; [02] REFERENCE FAULT TTG8Q0093H6G AND EA 21-153-03253; [03] ADDED REFERENCE FOR COMPLIANCE; [04] ADDED 'SELECT REFERENCE' PER EA 21-153-03253; [05] REFERENCE ADDED FOR COMPLIANCE
